Ha ha Carolyn, yes at least the dogs shed more than I do......and hubby is finally thinning too so the Dyson is groaning! Sorry you have thinning as well FF. Have you had any gastro problems on Ibrance? I'm having the galloping trots and stomach cramps but it may be the Taselisib. Lost my appetite too.....which could be a positive!! Thinking of everyone xx
Stillhere, My hair is thin and breaking from ibrance and letrozole. My eye lashes and eye brows have been thinned out since I started mets. FF
Hey Carolyn, I seem to be getting hair and eyelash thinning with Ibrance! Think it's a recognised side effect, my Onc just says it shows it's working!! Anyone got any tips? Never had lots anyway after so many treatments, will stop having highlights now though.....
For those of you checking out wigs, it might be worth visiting http://www.mynewhair.org/
It was set up by Trevor Sorbie and lists salons who will cut and style a wig to suit you. There's also a downloadable booklet with advice on choosing and caring for a wig.
Carolyn, I'm laughing at your wig dilemmas. When I was first dx with breast cancer a friend brought a wig maker to my house. He came measured mg head and told me about real hair wigs and acrylic wigs. He told me about melting them. This was mid October and we celebrate Thanksgiving in November. Every year without fail I open the oven to check on the turkey and I burn myself with the steam. He said the realm hair wig was $1,000 and the acrylic was $300. I figured I would melt one at Thanksgiving and probably another one later. I figured I should just get the real hair one. I still have it! FF
Hi Julie.. Thanks for the zometa/denusumab info. It makes sense my bring on Zometa it as I am so short of breath so that se would be a disaster for me!
carolyn.. Happy your furniture up! I went to the new Reading IKEA today.. Was great but chose 2 coffee tables and a huge mirror for the bathroom but when I got to the warehouse storage bit, all 3 items were out of stock.. So disappointed! I had managed to pick up a trendy modern standard lamp, paid for it and then left it on the checkout! Aghhhhh! So annoyed. Rang and they said it hadn't been handed in. I'm gonna go in omorrow and demand to see cctv!!
Hi Carolyn, no I am not cold capping, I just thoght that probably I will lose some of my hair anyway, so why not the whole of it rather being bald only at certain spots....Will share with you when it starts falling, may be just before the second cycle, who knows, anyway, I am having an appointment at the Wigs clinic, had already chosen a nice wig, hope that they are going to find the right size coz my head appears to be a big one
Positivi thinkink helps me quite a lot, you sound positive as well and you have had a long fight!!! Admirations!!! Keepp on having that high spirit and be as helpful as you are!
Hello Carolyn, no, not sitting on balcony today as it keeps coming over way too hot for me - being on Cape I have to take care in the sun.
Glad you are not over-stretching yourself today. Take it easy for the rest of the day now. By the way, has your new decking furniture arrived yet (sorry, can't remember the date you said - might be tomorrow, come to think of it).
I spent just over an hour with Dad this afternoon. My sister bought him a new mobile phone from QVC the other day as his previous one completely gave up the ghost (probably used in the Ark, anyway!). It is a really simple one, but as he has real trouble with his sight, and he has man fingers (ie really big), he found it a little difficult. We got there in the end though. On a side note, I don't think he is walking enough!
Hope everyone else is taking it easy, and finding se's not too bad.
Hi ladies, hope that you are ok, new ones-SORRY that you had to join, but make your self at home, ladies here are gorgeous!!! Have not posted for a while, but have had quite a few busy days at work. Firs chemo is done, SE are pretty ok, just a slight change in taste and a bit of a sore mouth and throat. My appetite is strangely high, may be bacause I quit smoking as well. Still waiting for my first bone strenthener injection with my second chemo. By the way is anyone being treated at St Georges London?
Had a lovely day yesterday, my partner bought me a small and cute diamond ring, love him so much. Today I am having a lazy day covering one of our colleagues ate the same time, reading about all these benefits and stuff. Hope all of you are OK, keep your heads up.
Carolyn, I hope you don't/didn't overdo it at the car boot sale today. You know what happened last time!
Thank you to Angelmum72,moijan,marie123,natalie1,andrea and everybody that has replied to my post and given me hope. yes you are quite right we need time to let things settle.we have had a terrible year as we are dairy farmers and struggling with milk prices and everything else, now the shock of secondaries has put the tin hat on it. you are right i will feel better when a treatment plan is in place. at the moment i have no pain which is good as i can still run my holiday cottage(attached to farm house) which i do all the cleaning for . it also takes my mine of the cancer for a while.sorry i seem to be going on a bit but just cant thank everyone enough. love and big hugs to you all.
First of all a very big smile and a happy hug for you artygirl. I'm so very pleased to hear your good news. I'm glad you found support here when you needed it and I wish you all the very best for the future x
Welcome to all the new ladies, sorry you are eligable for membership of this group but pleased you have found it and hope you will find support here and not feel so alone and that our stories will help you feel a little less scared. Most importantly that you can see and believe there is HOPE.
Re Zometa/Denosumab. Zometa was the 'gold standard' treatment when I started it 6 years ago, the other oral bisphosphonates weren't very popular as you had to take them and then remain upright without food for at least an hour....Zometa can interfer with kidneys so they do the blood tests to keep an eye on it, it can also cause osteonecrosis in the jaw (ONJ) BUT it not only strengthens your bones to help protect attack from the cancer there is some evidence it may also fight the cancer in some small way too. Denosumab does the same job as Zometa but in a slightly different way, it is kinder on the kidneys but can still cause ONJ and some people have breathing issues as a SE. The Zometa is cheaper but takes more time to administer so cost wise they probably even out. I could have gone onto Denosumab but chose to stick with Zometa as it's working for me so why mess with it and also I have a port which would still need flushing every 4 weeks ....I do find that I get more tired and achy just before and just after treatment, it migh be the same with the Denosomab.
Daisyjane, I get my latest scan results on Monday too so we can hold each others hands virtually. The Tamoxifen should start to kick in in about 8 weeks so hopefully your scan will show this. It works for different lengths of time for everyone but it can work for years so fingers crossed that's what it will do for you.
Think I better stop before I write a book! Have as good a weekend as possible girls xx
Hi Carolyn 52,
I have just noticed , that you mention you get pain after the Denosomab injections, I have only had two and so far no pain, Is this something that will develop along the treatment. I have bone mets in several places , but the only one I get pain with is the one in my hip , pain in groin so makes walking hard . I also have Fulvesterant , 3 so far and no side effects, as I am thinking of going back to work , your input would be helpful , I dont want to go bounding in , like the Dulux dog , then have to go on sick again,
keep well xx
Brilliant news, Artygirl! Sorry I'm so late to the congratulations! That is wonderful news.
Good Morning Ladies
I haven't posted for a little while but have just come back from holiday in Devon - beautiful place, terrible weather unfortunately but hey that's holidaying in the UK!
Anyway, I was diagnosed with the double whammy of lobular breast cancer and extensive bone mets back in May 2016. Since then I have been on Ibandronic acid (bisphosphonates), Zoladex injections and tamoxifen. I am due to go back on Monday to have a CT scan with the follow up meeting with the Oncologist.
I have to say the anxiety levels are starting to rise. Can anybody offer me some words of encouragement? I don't now whether they will see any difference in just under three months of medication. Does anyone know how fast Tamoxifen works or how long you have to take it before it fully gets into your system. Also I read somewhere that the Ibandronic acid takes a minimum of six months before its benefits start to show.
Sending positive vibes out to everyone. Tiger14 and Skippy I have tried to private message you but no luck. I hope you are both doing OK.
Hi Andrea, I use to have my injections on different weeks and which drove me mad so on another mition to "take control" of this disease I spoke to my onc about getting them on the same day each month, I now have them every 4th Friday, that way they are both out of the way for a month.
Hi Helen, glad you had a good holiday, sounds like you had fun!!
Hugs Janette xxxx